CureZone   Log On   Join
Re: BI-Polar
 
MH 108 Views: 1,724
Published: 16 years ago
 
This is a reply to # 102,464

Re: BI-Polar


I have read this is a mineral problem. I think all health problems are a mineral inbalance of sorts.

I have seen people flip and become another and later not know they did, as long as they are on medication they seem to live a normal life. Naturally this drug does not address the issues that cause the problem.

I would suggest you stay on your drugs and as you correct the diet and cleanse the body, odds are you can be weaned off the drug.

MH
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.828 sec, (1)